Towards a classification of maximal unicellular bands.
Semigroup forum, Tome 49 (1994) no. 2, pp. 195-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1994__49_2_135347,
author = {H. Radjavi and M. Radjabalipour and P. Fillmore and G. MacDonald},
title = {Towards a classification of maximal unicellular bands.},
journal = {Semigroup forum},
pages = {195--216},
year = {1994},
volume = {49},
number = {2},
zbl = {0811.20061},
url = {http://geodesic.mathdoc.fr/item/SF_1994__49_2_135347/}
}
H. Radjavi; M. Radjabalipour; P. Fillmore; G. MacDonald. Towards a classification of maximal unicellular bands.. Semigroup forum, Tome 49 (1994) no. 2, pp. 195-216. http://geodesic.mathdoc.fr/item/SF_1994__49_2_135347/